MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-71
Medical Device Problem Codes Stretched (1601); Device Dislodged or Dislocated (2923); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received report that the physician experienced stretching as the react-71 catheter was removed from the rhv when completing retrieval.It was noted that there had been catheter resistance in the middle segment and the marker band was dislodged and remained in the patient.It was noted the device was prepared as flushed per the ifu.There were no patient symptoms associated with the event. the patient was undergoing a thrombectomy procedure to treat stroke in a middle cerebral artery (mca).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key12924484
Report Number2029214-2021-01558
Device Sequence Number14877234
Product Code DQY
UDI-Device Identifier00847536031784
UDI-Public00847536031784
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2023
Device Model NumberREACT-71
Device Catalogue NumberREACT-71
Device Lot NumberB202322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date12/03/2021
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown